# SDR ALGAR101311A307

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N597AL
- Make and model: Bell 407
- Aircraft serial: 53091
- Aircraft time: 7,705 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spline
- Part number: 206061432129
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES WORN AND PITTING CORROSION BEYOND LIMITS.
